# SDR AALA20020736

- Difficulty date: May 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 5 SEAT TRACK HAS CORROSION AT FLOORBOARD ATTACH HOLE, AT STATION 200, RIGHT FLANGE.  REMOVED CORROSION PER SRM 51-10-03.  INSTALLED DOUBLER PER AARD 53-20-00-13.  (M)
